EconPapers    
Economics at your fingertips  
 

Simulation of Riccati Differential Equations by Nonlocal Approximation of Nonlinear Terms and Reconstruction of Denominator Functions

J. Sunday, Y. Skwame and T. Y. Kyagya
Additional contact information
J. Sunday: Department of Mathematics, Adamawa State University, Mubi, Nigeria
Y. Skwame: Department of Mathematics, Adamawa State University, Mubi, Nigeria
T. Y. Kyagya: Department of Mathematics and Statistics, Federal University, Wukari, Nigeria

Academic Journal of Applied Mathematical Sciences, 2017, vol. 3, issue 7, 62-68

Abstract: Two ways to efficiently construct a Non-Standard Finite Difference Method (NSFDM) is to approximate the nonlinear term(s) of the differential equation nonlocally and also to reconstruct the denominator function(s). In this research, we shall simulate a special class of nonlinear differential equations called the Riccati Differential Equations (RDEs) by nonlocally approximating the nonlinear terms and also reconstructing the denominator functions. The need for this approach came up due to some shortcomings of existing methods in which the qualitative properties of the exact solutions are not usually transferred to the numerical (approximate) solutions. The approach developed in this research has the property that its solution does not exhibit numerical instabilities in view of the results generated.

Keywords: Denominator functions; Nonlinear; Nonlocal; RDEs; Simulation. (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed

Downloads: (external link)
http://www.arpgweb.com/pdf-files/ajams3(7)62-68.pdf (application/pdf)
http://www.arpgweb.com/?ic=journal&journal=17&month=07-2017&issue=7&volume=3 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:arp:ajoams:2017:p:62-68

Access Statistics for this article

Academic Journal of Applied Mathematical Sciences is currently edited by Dr. Diana Bílková

More articles in Academic Journal of Applied Mathematical Sciences from Academic Research Publishing Group Rahim Yar Khan 64200, Punjab, Pakistan.
Series data maintained by Managing Editor ().

 
Page updated 2018-01-18
Handle: RePEc:arp:ajoams:2017:p:62-68